Desertcart
Explore
Amazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count (Pack of 1)

Amazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count (Pack of 1)

from USA
to UNITED STATES
in 5-8 days
Delivered by May 16  to May 18 with expedited delivery
Delivered by May 18  to May 21 with expedited delivery

Description

  • About this item.
  • ACTIVE INGREDIENT: desertcart Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. desertcart Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track..
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. desertcart Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free..
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug)..
  • Imported from USA.
Compare to Advil Liqui-Gels active ingredient. Temporarily relieve minor aches and pain and reduce fever with this NSAID (nonsteroidal anti-inflammatory drug) medicine from Basic Care. The active ingredient is solubilized ibuprofen equal to 200 mg ibuprofen, which relieves headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever. Made in Colombia.
Reviews

Amazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count (Pack of 1)

Quantity
1

Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in United States of America. For more details, please visit our Support Page.